# SDR ASAA0957012

- Difficulty date: November 13, 2009
- Submitted: November 17, 2009
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 8,426 hours, 2,536 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Control Unit
- Part number: 8300005604
- Part serial: 8532D
- Condition: Malfunctioned
- Location: Window Heat
- Part time: 8,426 hours, 2,536 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

F/O RIGHT SIDE WINDOW OVERHEAT LIGHT ILLUMINATED.  REMOVED AND REPLACED WINDOW HEAT CONTROL UNIT (RIGHT SIDE) PER M/M 30 41 11.  OPS CHECK GOOD.
